# SDR C2XA09TY193

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,940 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 14567295402
- Condition: Worn
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPEED BRAKE ACTUATOR BRACKET LOWER ATTACHMENT HAT BUSHING BORE OUT OF LIMITS.  REMOVED AND REPLACED FITTING.
